# SDR 2025FA0000111

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: General aviation
- Aircraft: N507QS
- Make and model: Cessna 680A
- Aircraft serial: 0044
- Aircraft time: 8,728 hours, 5,817 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDING OF LH AND RH WING UPPER SKIN ASSEMBLY STRINGER ENDS: ACCOMPLISHED INJECTION OF ADHESIVE INTO DEBONDED AREA AND ADDED FASTENERS TO THE END OF THE AFFECTED STRINGERS. VERIFIED NO CRACK INDICATIONS EXIST IN THE UPPER WING SKIN IN THE DEFECT AREAS AND RESTORED PROTECTIVE FINISH. ALL WORK ACCOMPLISHED IAW TEXTRON AVIATION FIELD REPAIR FR-680A-0044-14748: FIELD REPAIR - DEBOND, LH AND RH WING, UPPER SKIN BOND ASSEMBLIES, STRINGER ENDS.
